Feb 24, 2007
I have been through two series of interfern and ribaviron, the secong time my viral load went from 11M to 1.5 and then back up to 4 in twelth week for maximum dossage. Very discouraging. Should I give up?
Response from Dr. Holodniy
I think so.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Thrush An Early Sign Of HIV?
- Can HIV Be Transmitted Through Blowjob From A Prostitute?
- Probability Of Getting HIV From Blowjob From A Prostitute
- Cold Feet After Breast Sucking Worried I Have HIV
- Herpes After Condom Inside Out Worried I Have HIV
- Itchy Vagina After Anal Fingering Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.